# SDR AALA201608299005

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 94,543 hours, 30,428 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN SERVICE REPORTS L4 DOOR HARD TO CLOSE.  FOUND SLIDE PACK TO BE DISLODGED.  SAFETY PIN INSTALLED ON INFLATION CYLINDER, REINSTALLED ESCAPE SLIDE IAW AMM 25-66-01 AND REMOVED SAFETY PIN, REMOVED FROM INFLATION CYLINDER.
